Lupron side effects


#1

I will be starting my 2nd ER and they added in Lupron to the mix, I took Cetroitide last time. Can you tell me what side effects you had? I hate side effects…I am horrible with BCP’s, Clomid I couldn’t sleep. Right now I am on Aygestin and that gives me hot flashes. I did fine on my first cycle with the GonalF, menopur & cetrotide…no issues at all. I hear bad things about Lupron!


#2

I read some horror stories about the Lupron also–like headaches, moodiness, etc…, but I didn’t have any bad side effects to speak of.

I had horrible side effects with clomid. You name it I had it and to the extreme. With the injectables I had some very mild headaches, a little fatigue, some mild heartburn, and one day where I was a little over emotional. I don’t recall having the hot flashes or anything like I had on the clomid.


#3

Really…thats good to hear! I hope I respond that way as well. I am so nervous about it. And I also had headaches how did I forget that one!


#4

I rally didn’t have any “noticeable” side effects with Lupron so don’t worry too much. Our clinic has a monthly group and from that, most people had a harder time with cloned but I don’t know because I’ve never taken it. Good luck!!


#5

[FONT=‘Comic Sans MS’][SIZE=3]dreaNvegas - I’ve been on 20 units of Lupron for 12 days. I started to experience the hot flashes (at bed time) 2 days ago. I also cannot get a full night’s sleep. I don’t lie in bed wide awake but I do have occasions 2-3 times per night when I’m awake for 5-10 min. I’m assuming it’s a combination of the hot flashes and trying to get comfortable. Other than that it took the moodiness away from the BCP. I started 50 units of Cetrotide this morning along with a decreased amount of Lupron (10 units).[/SIZE][/FONT]
[FONT=‘Comic Sans MS’][SIZE=3]Good luck with your upcoming ER!:babydust: [/SIZE][/FONT]


#6

The first shot of Lupron made me itch and then I was fine until I stopped the bcp. The first day I had Lupron without the bcps I got a really terrible headache, but it only lasted that one day. Since starting the menopur & gonal-f while continuing Lupron, I have just been a little more emotional, gained a few lbs (not sure how many haha) and have been having terrible night sweats.

I guess because I started Lupron first and didn’t have any real bad side effects I think of it as my easy medicine.


#7

I have been on micro dose lupron 20 units for the past two days and have a splitting headache. Had the same last time but it went away once i started stims (which is tomorromw)


#8

I am so happy I posted this question, it has eased my mind. Thanks girls for your responses!


#9

I didn’t get any headaches with Lupron but lots of hot flashes. They didn’t bother me too much, just a little random discomfort.


#10

I had headaches, lack of sleep and tiredness on Lupron.


#11

I actually had a post on my blog dedicated to Lupron!!! The first time I had no issues with it - the second time, it su**ed!!! Headaches were the main problem…always said Mr. Lupron, you are no bueno!! :slight_smile:
Good luck with your upcoming ER!:babydust: